# SDR ASAA11510731

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,715 hours, 5,402 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL.  PERFORMED PICK/ZONE TEMP CONTROLLER BITE PER B737NG AMM 21 62.  NO FAULTS NOTED.
